# SDR CA091211010

- Difficulty date: November 27, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: AN32302
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING SMELL COMING FROM BEHIND THE CAPT CHAIR THE LT ESSENTIAL BUSS TIE SWITCH WAS EXTREMELY HOT TO TOUCH.  BURNING SMELL AND HOT, SWITCH REMAINED ON FOR DURATION OF THE FLIGHT. ON TAXI FROM APRON TO HANGER THE LT ESSENTIAL BUS TIE SWITCH WAS TURNED OFF AND SWITCH COOLED DOWN BY TIME ACFT REACHED HANGER. SWITCH WAS REPLACED AND NO MORE HOT BURNED ODOR.  ACFT RETURNED TO SERVICE.
